Selected Publications

 

Generalized Fiducial Inference

J. Hannig (2009), On Generalized Fiducial Inference, Statistica Sinica, 19, 491-544.

J. Hannig and T. C. M. Lee (2009), Generalized Fiducial Inference for Wavelet Regression Biometrika, 96, pp. 847 – 860 Suplementary Document.

J. Hannig, H. K. Iyer and P. Patterson (2006), Fiducial Generalized Confidence Intervals, Journal of American Statistical Association, 101, pp. 254-269.

J. Cisewski and J. Hannig (2012) Generalized Fiducial Inference for Normal Linear Mixed Models, Annals of Statistics, 40, pp. 2102 - 2127, with supplementary material and Matlab code.

J. Hannig (in press) Generalized Fiducial Inference via Discretizations to appear in Statistica Sinica.

 

SiZer

J. Hannig and J. S. Marron (2006), Advanced Distribution Theory for SiZer, Journal of American Statistical Association, 101, pp. 484-499.

C. Park, T. C. M. Lee and J. Hannig (2010), Multiscale Exploratory Analysis of Regression Quantiles using Quantile SiZer, Journal of Computational and Graphical Statistics, 19, pp. 497 – 513 with suplementary documents.

 

 

Engineering Applications

J. Hannig,E. K. P. Chong and S. R. Kulkarni (2006), Relative Frequencies of Generalized Simulated Annealing, Mathematics of Operations Research, 31, pp. 199-215.

C. B. Storlie, T. C. M. Lee, J. Hannig and D. Nychka (2009), Tracking of multiple merging and splitting targets; a statistical perspective with discussion and rejoinder by the authors, Statistica Sinica, 19, pp. 1 - 52.

Y. Zhang, E. K. P. Chong, J. Hannig and D. Estep, On Continuum Limits of Markov Chains with Applications to Network Modeling.

 

 

Financial Applications

S. S. Lee and J. Hannig (2010), Detecting jumps from levy jump diffusion processes, with Journal of Financial Economics, 96, pp. 271-290.

 

 

Theoretical Probability

F. Gao, J. Hannig and F. Torcaso (2003), Integrated Brownian motions and Exact L2-small balls, Annals of Probability, 31, pp. 1320-1337.

F. Gao, J. Hannig, T.-Y. Lee and F. Torcaso (2003), Laplace transforms via Hadamard Factorization, Electronic J. of Probability, 8, paper no. 13, pp. 1-20.

 

top

copyright © Jan Hannig, designed by JanAltonDesign, 2008